Lovely Djonma! -- I wondered where you were!! -- What a time you're having! I'm so so sorry you've had all this to deal with -- hospitals and viruses -- ugh!
Ok, the big thing I have to get you to do is to dicuss that rash with your doc first thing tomorrow -- make an emergency appointment!! -- Until you get to see the psych *she* is reponsible for your wellbeing. I checked your meds profile in your signature as soon as I read about the rash and "Sodium Valproate" jumped out. In fact I was thinking of Lamictal and the "Lamictal rash" (for which you have to contact your doc immediately), but when I checked a couple of webpages on Epilim (the brand name for your med -- same as Depakote in the US/Canada) they also said that you should talk to your doctor immediately if you get a rash from this med(http://www.medic8.com/healthguide/articles/epilim.html) and that you should not take it if you have an allergic reaction (of which a rash is one of the reactions specified -- see http://www.medsafe.govt.nz/consumers/cmi/e/EpilimInj.htm). Now it may be that your doc can find out more precise info (especially since I only found one place that said don't take it if you get a rash, and the other just said talkm to your doc immediately), but this certainly needs looking into and your doc *must* do this!!! (Maybe take prinouts of the pages with you because your doc as a non-pdoc is unlikely to have a specialist knowledge of this med.
I also think you could probably do with an a-d in the mix -- sodium valproate is to help with the mania. If your doc is uncomfortable or unable to do any more, she *has* to push harder for you to get an appointment with a pdoc as a matter of urgency.
Sorry, I sound like such a dictator this evening, don't I?!? -- Well, I mean that for your doc but never mean to be that way with you!! -- Just concerned for you!! :)
Big hugs (((Djonma)))
When I'm not in my right mind, my left mind gets pretty crowded...********************